# SDR SWAA2013061717205

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 33,021 hours, 21,682 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D198401
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR LOOSE.  SECURED GIRT BAR IAW MM.
